# SDR UIEA2017061401022

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,230 hours, 9,544 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE VALVE LIGHT INOPERATIVE ON PEDESTAL.  ENGINE VALVE LIGHT OPERATES NORMAL IAW AMM 28-22-00.
